Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 20, Number 2  


An approximate method for solving the linear time-optimal problem
V. A. Sokol, N. T. Tynyanskii
277
A method of weakening the constraints in constrained extremum problems
È. I. Volynskii, S. I. Kas'yanenko, M. Z. Khenkin
289
Monotonicity with respect to functional of an iterative algorithm for the block problem with random parameters
Yu. A. Belov
298
The stability of a design process
V. V. Fedorov
306
Mathematical analysis of a class of population dynamics models
M. I. Stronina
316
Difference schemes for quasilinear elliptic equations
R. Z. Dautov, A. V. Lapin, A. D. Lyashko
334
On the asymptotic stability of some efficient difference schemes
G. Stoyan
350
A standard procedure for integrating a system of quasi-linear partial differential equations of hyperbolic type
V. V. Nekrasov
359
Application of exact difference schemes to the estimation of the rate of convergence for the method of lines
V. L. Makarov, A. A. Samarskii
371
Uniqueness theorems for some inverse problems of heat transfer
N. V. Muzylev
388
A variational approach to the construction of difference schemes on curvilinear meshes for the heat-conduction equation
T. K. Korshija, V. F. Tishkin, A. P. Favorskii, M. Yu. Shashkov
401
On the rate of convergence of the projection-difference scheme with a splitting operator for parabolic equations
A. A. Zlotnik
422
Approximate solution of the theory of plastic flow for media subject to Coulomb's yield criterion
V. G. Korneev
433
Numerical investigation of the problem of a laser discharge in a dense gas
V. I. Mazhukin, A. A. Uglov, B. N. Chetverushkin
451
Rigorous solution of the problem of plane wave diffraction by a periodic structure with impedance boundary conditions
G. Ya. Slepyan
461
Singularities on wave fronts arising at diffraction on a polyhedron
A. F. Filippov
471
Additive representation of characteristics of layered media and questions of uniqueness of the solutions of inverse problems
V. B. Glasko, Yu. I. Khudak
482
Numerical solution of direct and inverse problem of MHD-equilibrium with surface current
P. N. Vabishchevich, L. M. Degtyarev, Yu. Yu. Poshekhonov
491

Scientific communications
On stable differentiation of functions
T. I. Savelova
501
Martin's algorithm and correct cutting planes for integer linear programming
A. N. Smirnov, V. N. Shevchenko
505
Construction of the maximum cube inscribed in a given domain
L. T. Ashchepkov
510
Completely conservative difference schemes for a two-dimensional Landau equation
I. F. Potapenko, V. A. Chuyanov
513
On the problem of control of charged particle beams with account taken of their own charge
M. I. Letavin
517
Numerical solution of problems using integral equations for wave surface potentials
A. A. Gladkov
522
Asymptotics of mathematical expectation of the number of steps of an $\varepsilon $-spherical process
A. A. Kronberg
528
Problem of integral geometry for a family of curves in a circular annulus
S. N. Medvedev
531
Some numerical results in the problem of the impact of a liquid drop on a solid surface
V. Ya. Yakovlev
539

Scientific information
News books in mathematics
M. K. Kerimov
544
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021